# SDR AALA984263

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE FRAME AT STATION 610, J-CAP HAS CORROSION REMOVAL ON LOWER SURFACE.  BLENDOUT, CORROSION ENSURE NO CRACKS ALODINE AND APPLY 2 COATS PRIMED.  FILL WITH SEALANT.  (M)
